Posted by supergirl on May 14, 2002, at 22:19:59
In reply to Re: withdrawal, posted by GwenDee on May 10, 2002, at 19:33:16
I've been reduced to 75 mg for almost a week now, I am just getting back my coordination, getting over sickness, shocks, the works, but I also calmed down almost immediately as soon as i dropped to 75. I want off, but my body still hasn't adjusted to half of my usual dose.
My doctor had me go to a consultation with a counselor and basically what we found out is that my depo shot, which I took for the first time at the end of April, along with the Effexor already causing me to be a little manic just completely tripped me up. This is a warning to any women out there on or thinking about birth control and taking effexor. the normal pill I dealt with just fine, but the combo of Effexor with the depo shot made me rage so bad that I could not go anywhere or talk to anyone without blowing up at them. Good thing I live alone otherwise I would be now anyways.
But things are better and I am able to go back to work tomorrow as long as withdrawal symptoms are down. I hope no one else has to go through what I did, I am a really nice person! I would never scream at anyone like I was.